Show simple item record

dc.creatorRojas León, Antonioes
dc.date.accessioned2016-06-07T12:02:05Z
dc.date.available2016-06-07T12:02:05Z
dc.date.issued2013-01
dc.identifier.citationRojas León, A. (2013). On the number of rational points on curves over finite fields with many automorphisms. Finite Fields and Their Applications, 19 (1), 1-15.
dc.identifier.issn1071-5797es
dc.identifier.issn1090-2465es
dc.identifier.urihttp://hdl.handle.net/11441/42004
dc.description.abstractUsing Weil descent, we give bounds for the number of rational points on two families of curves over finite fields with a large abelian group of automorphisms: Artin–Schreier curves of the form yq−y=f(x) with f∈Fqr[x], on which the additive group Fq acts, and Kummer curves of the form , which have an action of the multiplicative group . In both cases we can remove a factor from the Weil bound when q is sufficiently large.es
dc.description.sponsorshipJunta de Andalucíaes
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofFinite Fields and Their Applications, 19 (1), 1-15.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectPoint countinges
dc.subjectWeil boundes
dc.subjectℓ-adic cohomologyes
dc.subjectWeil descentes
dc.titleOn the number of rational points on curves over finite fields with many automorphismses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDP08-FQM-03894es
dc.relation.projectIDMTM2007-66929es
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.ffa.2012.11.001
dc.identifier.doi10.1016/j.ffa.2012.11.001es
dc.journaltitleFinite Fields and Their Applicationses
dc.publication.volumen19es
dc.publication.issue1es
dc.publication.initialPage1es
dc.publication.endPage15es
dc.relation.publicationplaceAmsterdames
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42004

FilesSizeFormatViewDescription
On the number of rational points ...336.8KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional